| Model Number |
BUR,OVAL,FLUSHCUT,6 FLUT,5.MMX 13CM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a sas surgery a part of the device broke off inside the patient.The broken piece was retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Event description: it was reported that during a sas surgery a part of the device broke off inside the patient.The broken piece was retrieved out of the patient.Since the device was not received, an evaluation on the product could not be performed and the reported event cannot be verified.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.